# SDR MASA2020031200111

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 40,644 hours, 32,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14F LWR EXIT SIGN 1 BULB INOP.  RELAMPED
